# SDR IPXA09M55575

- Difficulty date: April 13, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NEA67083
- Condition: Damaged
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN STA 1321-STA1341 ELONGATED MOUNTING HOLES T VHF ANTENNA.  FABRICATED AND INSTALLED DOUBLER REPAIR PER EO MD11-5330-33120.
